Yongchao ZHANG

Date:2018-07-25


Associate Professor
Mathematical Economics and Game Theory
(Ph.D., National University of Singapore, 2011)

Office Address
001, School of Economics
111 Wuchuan Rd

Contact Information:
Telephone:  +86-21-65902682
Email: yongchao at mail dot shufe dot edu dot cn
Personal Web Page: click here
Bio
Selected Publications
Working Papers
Awards-Grants
Referees
Currently Teaching



Bio
Professor Yongchao Zhang got a Ph.D. in Mathematics from National University of Singapore, and joined the School of Economics at Shanghai University of Finance & Economics in 2011. His research interest is Mathematical Economics and Game Theory.


Selected Publications

  1. On Pure-Strategy Equilibria in Games with Correlated Information (with M. Ali Khan), Games and Economic Behavior,111 (2018), 289-304.

  2. On sufficiently-diffused information in Bayesian games: a dialectical formalization (with M. Ali Khan), in: Advances in  Mathematical Economics, Vol. 21, Shigeo Kusuoka and Toru Maruyama (eds.), Springer Verlag, Singapore, pp 47--73, 2017.

  3. On the equivalence of large individualized and distributionalized games (with M. Ali Khan, Kali P. Rath and Haomiao Yu), Theoretical Economics, 12 (2017), 533-554.

  4. Existence of pure-strategy equilibria in Bayesian games: a sharpened  necessity result (with M. Ali Khan), International Journal of Game Theory, 46 (2017), 167-183.

  5. Pure-strategy Nash equilibria in nonatomic games with infinite-dimensional action spaces (with Xiang Sun ), Economic Theory, 58 (2015), 161–182.

  6. On the existence of pure-strategy equilibria in games with private information: a complete characterization (with M. Ali Khan), Journal of Mathematical Economics, 50 (2014), 197–202.

  7. Large distributional games with traits (with M. Ali Khan, Kali P. Rath and Haomiao Yu), Economics Letters, 118 (2013), 502–505.

  8. Purification, saturation and the exact law of large numbers (with Jianwei Wang), Economic Theory, 50 (2012), 527–545.

  9. Set-valued functions, Lebesgue extensions and saturated probability spaces (with M. Ali Khan), Advances in Mathematics, 229 (2012), 1080-1103.

  10. Individual risk and Lebesgue extension without aggregate uncertainty (with Yeneng Sun), Journal of Economic Theory, 144 (2009), 432-443. 


Working Papers
  1. On stable and efficient mechanisms for priority-based allocation problems (with Kang Rong, Qianfeng Tang), November 2017. 

  2. Weak stability and Pareto efficiency in school choice (with Qianfeng Tang), This version, May 2017.

  3. Hierarchical Exchange Rules and the Core in Indivisible Objects Allocation (with Qianfeng Tang), 2015.

  4. Aumann's notion of rationality for backward induction: a research note (with Xiao Luo), 2009.


Awards-Grants
  1. National Natural Science Fund-General Program:  No.:71873081, Jan, 2019-Dec. 2022.

  2. Nominated for Exemplary Teacher Recognition Award for Excellence in Teaching, Shanghai University of Economics and Finance, 2018

  3. Teaching Award, SHUFE, 2014, 2016

  4. NSF of China for young scholars, Saturation and its Applications in Game Theory (No.~11201283), Jan. 2013--Dec. 2015


Referees

Econometrica, Economics Bulletin, Economic Theory, Economic Theory Bulletin, Fixed Point Theory and Applications, Frontier of Economics in China, Games and Economic Behavior, Journal of Mathematical Economics, Science China Mathematics.



Currently Teaching

Mathematical Analysis (I)



/